# SDR CA090901009

- Difficulty date: August 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 6,525 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT FOUND SEAT BACK BROKEN AFTER ADJUSTING POSITION BEFORE ENTERING ACFT.  MX FOUND SEAT BACK FRAME ATTACHEMENT HORN BROKEN AT PIVOT POINT HOLE.
